Principal values of the integral functionals of brownian motion : existence continuity and an extension of Itô's formula
Séminaire de probabilités de Strasbourg, Tome 35 (2001), pp. 348-370.
@article{SPS_2001__35__348_0,
     author = {Cherny, Aleksander S.},
     title = {Principal values of the integral functionals of brownian motion : existence continuity and an extension of {It\^o's} formula},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {348--370},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {35},
     year = {2001},
     zbl = {0977.60075},
     mrnumber = {1837297},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2001__35__348_0/}
}
TY  - JOUR
AU  - Cherny, Aleksander S.
TI  - Principal values of the integral functionals of brownian motion : existence continuity and an extension of Itô's formula
JO  - Séminaire de probabilités de Strasbourg
PY  - 2001
DA  - 2001///
SP  - 348
EP  - 370
VL  - 35
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2001__35__348_0/
UR  - https://zbmath.org/?q=an%3A0977.60075
UR  - https://www.ams.org/mathscinet-getitem?mr=1837297
LA  - en
ID  - SPS_2001__35__348_0
ER  - 
Cherny, Aleksander S. Principal values of the integral functionals of brownian motion : existence continuity and an extension of Itô's formula. Séminaire de probabilités de Strasbourg, Tome 35 (2001), pp. 348-370. http://www.numdam.org/item/SPS_2001__35__348_0/

[1] Ph. Biane, M. Yor. Valeurs principales associées aux temps locaux browniens.// Bull. Sci. Math. 111 (1987), p. 23-101. | MR 886959 | Zbl 0619.60072

[2] N. Bouleau, M. Yor. Sur la variation quadratique des temps locaux de certaines semi-martingales.// C. R. Acad. Sci. Paris, Série I, 292 (1981), p. 491-494. | MR 612544 | Zbl 0476.60046

[3] H.J. Engelbert, W. Schmidt. On the behaviour of certain functionals of the Wiener process and applications to stochastic differential equations.// Lecture Notes in Control and Information Sciences, 36 (1981), p. 47-55. | MR 653645 | Zbl 0468.60077

[4] P.J. Fitzsimmons, J.W. Pitman, M. Yor. Markovian Bridges: construction, Palm interpretation and splicing.// Seminar on Stochastic Processes, 1992. Birkhäuser, 1993, p. 101-134. | MR 1278079 | Zbl 0844.60054

[5] H. Föllmer, Ph. Protter,A.N. Shiryaev. Quadratic covariation and an extension of Itô's formula.// Bernoulli, 1 (1995), No. 1/2, p. 149-170. | MR 1354459 | Zbl 0851.60048

[6] M. Fukushima, Y. Oshima, M. Takeda. Dirichlet forms and symmetric Markov processes. Walter de Gruyter, 1994. | MR 1303354 | Zbl 0838.31001

[7] Y. Hu. The laws of Chung and Hirsch for Cauchy's principal values related to Brownian local times.// Electronic Journal of Probability, 5 (2000), No. 10, p. 1-16. | MR 1768844 | Zbl 0951.60079

[8] Y. Hu, Z. Shi. An iterated logarithm law for Cauchy's principal value of Brownian local times.// Exponential functionals and principal values related to Brownian motion. Part B. Biblioteca de la Revista Matemática Iberoamericana, 1997. | MR 1648661 | Zbl 0911.60056

[9] K. Itô, H.P. Mckean. Diffusion processes and their sample paths. Springer, 1965. | Zbl 0127.09503

[10] J. Jacod, A.N. Shiryaev. Limit theorems for stochastic processes. Springer, 1987. | MR 959133 | Zbl 0635.60021

[11] T. Jeulin. Application de la théorie du grossissement à l'étude des temps locaux browniens.// Lecture Notes in Mathematics, 1118 (1985), p. 197-304. | Zbl 0562.60080

[12] T. Jeulin, M. Yor. Inégalité de Hardy, semimartingales et faux-amis.// Lecture Notes in Mathematics, 721 (1979), p. 332-359. | Numdam | MR 544805 | Zbl 0419.60049

[13] T. Jeulin, M. Yor. Filtration des ponts browniens et équations différentielles stochastiques linéaires./ / Lecture Notes in Mathematics, 1426 (1989), p. 227-265. | Numdam | MR 1071543 | Zbl 0699.60075

[14] O. Kallenberg. Foundations of modern probability. Springer, 1997. | MR 1464694 | Zbl 0892.60001

[15] R.S. Liptser, A.N. Shiryaev. Statistics of random processes, I and II. Springer, 1977 and 1978. | Zbl 0364.60004

[16] Y. Oshima, T. Yamada. On some representations of continuous additive functionals of locally zero energy.// J. Math. Soc. Japan, 36 (1984), No. 2, p. 315-339. | MR 740320 | Zbl 0542.60078

[17] J.W. Pitman, M. Yor. A decomposition of Bessel Bridges.// Z.W. 59 (1982), p. 425-457. | MR 656509 | Zbl 0484.60062

[18] D. Revuz, M. Yor. Continuous martingales and Brownian motion. Springer, 1994. | MR 1303781 | Zbl 0804.60001

[19] A.N. Shiryaev. Optimal stopping rules. Springer, 1978. | Zbl 0391.60002

[20] A.N. Shiryaev. Essentials of stochastic finance. World Scientific, 1998. | MR 1695318 | Zbl 0926.62100

[21] T. Yamada. Principal values of Brownian local times and their related topics.// Itô's stochastic calculus and probability theory. Springer, 1996, p. 413-422. | MR 1439540 | Zbl 0878.60049

[22] M. Yor. Loi de l'indice du lacet brownien et distribution de Hartman-Watson.// Z.W. 53 (1980), p. 71-95. | MR 576898 | Zbl 0436.60057

[23] M. Yor. Sur la transformée de Hilbert des temps locaux browniens et une extension de la formule d'Itô.// Lecture Notes in Mathematics, 920 (1982), p. 238-247. | Numdam | MR 658687 | Zbl 0495.60080

[24] M. Yor. On some exponential functionals of Brownian motion.// Advances in Applied Probability, 24 (1992), No. 3, p. 509-531. | MR 1174378 | Zbl 0765.60084

[25] M. Yor. Some aspects of Brownian motion. Part II: Some recent martingale problems. Birkhäuser, 1997. | MR 1442263 | Zbl 0880.60082